MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LM
Model Number DIMENSION EXL WITH LM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
A falsely depressed calcium (ca) result, flagged with below assay range, was obtained on a patient sample on a dimension exl with lm instrument.The falsely depressed result was not reported to the physician(s).The patient sample was repeated on the original instrument, recovering higher.The repeat result was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed ca result.
 
Additional Manufacturer Narrative
An outside of the united states (us) customer contacted a siemens customer care center and reported that a falsely depressed calcium (ca) result was obtained on a patient sample on a dimension exl with lm instrument.Quality controls (qcs) were acceptable on the day of event.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse checked sample probe and reagent 2 (r2) probe alignment and replaced the sample and r2 metering pumps.The cause of the falsely depressed ca result is unknown.Siemens is investing the issue.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2022-00228 on 09-sep-2022.Additional information (20-sep-2022): siemens further investigated the incident and concluded that this event is not a reagent lot or method issue.In addition to the activities listed in the initial report, in subsequent visits, the siemens customer service engineer (cse) replaced sample probe, sample ultrasonics transducer, and sample drain.The cse also performed alignments and cleaned the reagent 2 (r2) drain.Siemens further investigated the issue and stated that the issue was resolved by replacing the sample drain.The component code and investigation conclusions code in section h6 were updated based on the additional information.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
DIMENSION EXL WITH LM
Common Device Name
DIMENSION EXL WITH LM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
christina lam
511 benedict avenue
tarrytown, NY 10591
9142550090
MDR Report Key15391583
Report Number2517506-2022-00228
Device Sequence Number11988302
Product Code JJE
UDI-Device Identifier00842768030024
UDI-Public00842768030024
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL WITH LM
Device Catalogue Number10472176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer09/20/2022
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown